Applied Mathematics

Volume 5, Issue 17 (October 2014)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.58  Citations  

On Two Problems for Matrix Polytopes

HTML  XML Download Download as PDF (Size: 2562KB)  PP. 2650-2656  
DOI: 10.4236/am.2014.517253    2,372 Downloads   3,162 Views  Citations

ABSTRACT

We consider two problems from stability theory of matrix polytopes: the existence of common quadratic Lyapunov functions and the existence of a stable member. We show the applicability of the gradient algorithm and give a new sufficient condition for the second problem. A number of examples are considered.

Share and Cite:

Yılmaz, Ş. and Büyükköroğlu, T. (2014) On Two Problems for Matrix Polytopes. Applied Mathematics, 5, 2650-2656. doi: 10.4236/am.2014.517253.

Cited by

[1] On one inner point algorithm for common Lyapunov functions
Systems & Control Letters, 2022
[2] Random search of stable member in a matrix polytope
Journal of Computational and Applied Mathematics, 2016

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.